# SDR KCSA202111011124

- Difficulty date: November 1, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 93,111 hours, 25,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED. COMES ON FOR LESS THAN A SECOND AND GOES OFF
